# SDR ASAA2018082105862

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 46133
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHTS, ROWS 6, 9,  AND 11 WILL NOT ILLUMINATE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805-4D,  AND OPS CHECKED GOOD IAW AMM 33-51-00-960-805.
